# SDR AALA201608179003

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 24,866 hours, 8,751 cycles
- Engine: Iae V2533A5
- Engine time: 26,669 hours, 9,228 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Valve
- Part number: 17300G09
- Part serial: 4551
- Condition: Faulted
- Location: Fuel Diverter
- Part time: 26,665 hours, 9,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN ENGINE 1 FUEL HEAT SYSTEM FUEL RETURN VALVE OPEN FAULT MESSAGE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE 1ENGINE FUEL DIVERTER AND RETURN VALVE IAW AMM 73-13-42-400-010-A AND ACCOMPLISHED A SATISFACTORY LEAK & OPS CHECK.
